# SDR USAA2012100100022

- Difficulty date: September 10, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,542 hours, 9,752 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - EXCESSIVE PLAY ON BEARING RUDDER HINGE NR 2 AT RIB 4.  REPLACED RUDDER HINGE NR 2 AT RIB 4 IAW A319 AMM 55-36-41.
